A 23-year-old female asked:
Disclaimer

had a yeast infection that cleared with 2 pills of diflucan. rash,bumps on sides of mouth, flaky skin, bumps and burning sensation appeared on face, . i thght it was a facial yeast infection but dr said its eczema. prescribed face cream unsuccessful?

1 doctor answer
Dr. John Berryman
53 years experience Obstetrics and Gynecology
Facial rash, burning: What is described may be impetigo, which is a dermatitis caused by usually a Streptococcus A or a Staphylococcus Aureus bacterial infection. See your healthcare provider for a culture and treatment.
Answered on Oct 30, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 33-year-old female asked:
Dr. James Ferguson
45 years experience Pediatrics
Patience: The baby acne is a common event that reflects hormones transferred during the pregnancy. While the baby is floating in moisture, the skin is will not ... Read More
1
1 thank
A 23-year-old male asked:
Dr. Martin Raff
55 years experience Infectious Disease
Probably: Really would need to see this to be sure, but it may take a while for the inflammatory reaction to the yeast infection to dissipate. Give it a few mor ... Read More
A 39-year-old female asked:
Dr. Dan Fisher
26 years experience Internal Medicine
Too soon.: None of these medications work quickly. They are very effective but will take a few days to kick in. You may want to use a topical anti itch cream o ... Read More
A 37-year-old male asked:
Dr. Karen Butler
20 years experience Family Medicine
Sounds like warts: Best to see your doctor for evaluation and then treatment plan

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month